Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Straightening warped cones


Sawicki,  Damian
Max Planck Institute for Mathematics, Max Planck Society;

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available

Sawicki, D., & Wu, J. (2021). Straightening warped cones. Journal of Topology and Analysis, 13(4), 933-957. doi:10.1142/S179352532050034X.

Cite as: https://hdl.handle.net/21.11116/0000-0009-FD96-1
We provide the converses to two results of Roe [Warped cones and property A, Geom.
Topol. 9 (2005) 163–178, doi:10.2140/9t.2005.9.163]: first, the warped cone associated
to a free action of an a-T-menable group admits a fibered coarse embedding into a
Hilbert space, and second, a free action yielding a warped cone with property A must be amenable. We construct examples showing that in both cases the freeness assumption is necessary.The first equivalence is obtained also for other classes of Banach spaces, in particular for $L^p$-spaces.